Israel Journal of Mathematics

, Volume 71, Issue 2, pp 225–227

Factoring operators through Hilbert space

  • Denny H. Leung

DOI: 10.1007/BF02811886

Cite this article as:
Leung, D.H. Israel J. Math. (1990) 71: 225. doi:10.1007/BF02811886


We give an example of a pair of Banach spacesE andF so that neitherE′ norF has cotype 2, but every bounded linear operator fromE intoF factors through Hilbert space.

Copyright information

© The Weizmann Science Press of Israel 1990

Authors and Affiliations

  • Denny H. Leung
    • 1
  1. 1.Department of MathematicsThe University of Texas at AustinAustinUSA

Personalised recommendations